Journal of Symbolic Logic

Additivity properties of topological diagonalizations

Tomek Bartoszynski, Saharon Shelah, and Boaz Tsaban

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We answer a question of Just, Miller, Scheepers and Szeptycki whether certain diagonalization properties for sequences of open covers are provably closed under taking finite or countable unions.

Article information

Source
J. Symbolic Logic, Volume 68, Issue 4 (2003), 1254-1260.

Dates
First available in Project Euclid: 31 October 2003

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1067620185

Digital Object Identifier
doi:10.2178/jsl/1067620185

Mathematical Reviews number (MathSciNet)
MR2017353

Zentralblatt MATH identifier
1071.03031

Subjects
Primary: 37F20: Combinatorics and topology
Secondary: 26A03: Foundations: limits and generalizations, elementary topology of the line 03E75

Keywords
Menger property Hurewicz property selection principles near coherence of filters

Citation

Bartoszynski, Tomek; Shelah, Saharon; Tsaban, Boaz. Additivity properties of topological diagonalizations. J. Symbolic Logic 68 (2003), no. 4, 1254--1260. doi:10.2178/jsl/1067620185. https://projecteuclid.org/euclid.jsl/1067620185


Export citation

References

  • T. Bartoszynski, S. Shelah, and B. Tsaban Additivity properties of topological diagonalizations, (full version). Available at http://arxiv.org/abs/math.LO/0112262.
  • A. R. Blass Near coherence of filters I: Cofinal equivalence of models of arithmetic, Notre Dame Journal of Formal Logic, vol. 27 (1986), pp. 579--591.
  • F. Galvin and A. W. Miller $\gamma$--sets and other singular sets of reals, Topology and its Applications, vol. 17 (1984), pp. 145--155.
  • W. Hurewicz Über folgen stetiger funktionen, Fundamenta Mathematicae, vol. 9 (1927), pp. 193--204.
  • W. Just, A. W. Miller, M. Scheepers, and P. J. Szeptycki The combinatorics of open covers II, Topology and its Applications, vol. 73 (1996), pp. 241--266.
  • I. Rec\law Every Luzin set is undetermined in the point-open game, Fundamenta Mathematicae, vol. 144 (1994), pp. 43--54.
  • M. Scheepers The length of some diagonalization games, Archive for Mathematical Logic, vol. 38 (1999), pp. 103--122.
  • M. Scheepers and B. Tsaban The combinatorics of Borel covers, Topology and its Applications, vol. 121 (2002), pp. 357--382.
  • B. Tsaban A diagonalization property between Hurewicz and Menger, Real Analysis Exchange, vol. 27 (2001/2002), pp. 757--763.